# SDR IPXA13M77836

- Difficulty date: April 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 54,479 hours, 9,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: FJ4610788
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CHANNEL ASSY BETWEEN BS 1641-1661 NEAR X=-45 IS CRACKED/CORRODED.   REPAIRED CHANNEL ASSY BETWEEN STA 1641-1661 NEAR X=-45 IAW STA-SA EA 011-5320-01-A4570-IR AND EO MD11-5310-50414-A.
